Aproximantes tipo-Padé multipuntuales y fórmulas de cuadratura

  1. Mateo Miguel Jiménez Paiz
  2. Pablo González Vera
Journal:
Revista de la Academia Canaria de Ciencias: = Folia Canariensis Academiae Scientiarum

ISSN: 1130-4723

Year of publication: 1990

Volume: 1

Issue: 1

Pages: 85-97

Type: Article

Abstract

In this paper we introduce formally, multipoint Pade-type approximants making use of quadrature formulas of interpolatory type in a similar way of Brezinski's one for one point Pade-type approximants.